# SDR IPXA2019012038077

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 32,269 hours, 16,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545714
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO FLOOR PANEL 231XPF DAMGED AND REQURIES FAB. FABBED PANEL 231XPF FORM 5054N400001SS-G BATCH # 3350658 PER B757-5320-9692-K.
